# SDR DHL9980619C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT OVERWING EXIT WINDOW (FWD) UPPER LOCK SUPPORT FITTING CRACKED.  REMOVED AND REPLACED LOCK SUPPORT FITTING IAW DC8 SRM 51-3-0, PAR 1 AND 2.  OPS CKD IAW DC8 MM 52-21-1.  N/R CARD NR 0330.
